# SDR 0003652299

- Difficulty date: October 4, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Aircraft time: 58,864 hours, 34,989 cycles
- Engine: Pwa JT8D15A
- Engine time: 40,927 hours, 25,478 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF JUST PRIOR TO V1 SPEED, THE NR 1 ENGINE CEASED OPERATING.  THE ENGINE FAIL INDICAITON AND THE AUTO PACK TRIP INDICATION LIGHTS ILLUMINATED.  TAKEOFF WAS ABORTED AT 130 KNOTS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL PUMP AND FUEL CONTROL UNITS LOCATED ON THE NR 1 ENGINE AND PERFORMED A HIGH ENERGY STOP INSPECTION OF THE AIRCAFT.  OPERATIONAL CHECK NORMAL.
